# SDR C2XA03TY081

- Difficulty date: June 2, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 7,438 hours, 5,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, CORROSION WAS FOUND ON THE SERVICE DOOR FORWARD SILL.  MAINTENANCE CLEANED THE AREA, FILLED WITH EPOXY RESIN, FABRICATED, ALODINED, PRIMED, PAINTED AND INSTALLED A DOUBLER I/A/W-EMB-135/145-SRM-51-40-02, CMP-51-10-02, 51-21-04/05/06 AND GST1927/02A.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
